# SDR AWXA200501342

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 48,817 hours, 33,342 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT INSPECTION DISCOVERED ROW 9 AISLE EMERGENCY EXIT LIGHT NOT ILLUMINATING.  MAINTENANCE REPAIRED WIRING AT ROW 9 IAW SWPM CHAPTER 20.  OPERATIONAL CHECKS WERE GOOD.
